# SDR 2024FA0000197

- Difficulty date: February 22, 2024
- Submitted: March 1, 2024
- Operation: General aviation
- Aircraft: N37JF
- Make and model: Cessna T206H
- Aircraft serial: T20608934
- Aircraft time: 1,004 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 1,004 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Coupling
- Part number: 40D22382
- Condition: Loose
- Location: Exhaust System.
- Component: Gasket, Cessna
- Component part number: 78246
- Stage of operation: CR
- How discovered: B
- Nature of condition: D, R, E
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED MANIFOLD PRESSURE SPIKE AND ENGINE SURGE. FOUND A LOOSE EXHAUST V-BAND COUPLING AND MISSING THE V-BAND COUPLING GASKET. FOUND THE MISSING GASKET LODGED IN THE TURBOCHARGER AND DESTROYED THE TURBINE BLADES.  PLEASE CONTACT ME FOR PICTURES AND VIDEO.
